Alert archive / Arizona / Red Flag Warnings in 2013
Red Flag Warning 16, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Jun 18, 2013, 3:39 AM MST. It took effect at Jun 19, 2013, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2013, 3:39 AM MST (10:39 UTC)
- In effect from
- Jun 19, 2013, 12:00 PM MST
- Expired
- Jun 19, 2013, 7:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
967 WWUS85 KTWC 181039 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 339 AM MST TUE JUN 18 2013 AZZ146-182200- /O.NEW.KTWC.FW.W.0016.130619T1900Z-130620T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 339 AM MST TUE JUN 18 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST WEDNESDAY FOR THE ALPINE DISTRICT OF ZONE 146... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MST WEDNESDAY FOR THE ALPINE DISTRICT OF ZONE 146. * AFFECTED AREA...ALPINE DISTRICT OF THE WHITE MOUNTAINS IN NORTHERN FIRE WEATHER ZONE 146. * TIMING...FROM NOON TO 7 PM MST WEDNESDAY. * WINDS...SOUTHWEST AT 18 TO 22 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...8 TO 10 PCT. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
4 follow-up statements
220 WWUS85 KTWC 182132 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 232 PM MST TUE JUN 18 2013 AZZ146-191330- /O.CON.KTWC.FW.W.0016.130619T1900Z-130620T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 232 PM MST TUE JUN 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST WEDNESDAY FOR THE ALPINE DISTRICT OF ZONE 146... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST WEDNESDAY FOR THE ALPINE DISTRICT OF ZONE 146. * AFFECTED AREA...ALPINE DISTRICT OF THE WHITE MOUNTAINS IN NORTHERN FIRE WEATHER ZONE 146. * TIMING...FROM NOON TO 7 PM MST WEDNESDAY. * WINDS...SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...5 TO 10 PCT. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
260 WWUS85 KTWC 182209 CCA RFWTWC URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE TUCSON AZ 307 PM MST TUE JUN 18 2013 AZZ146-191415- /O.COR.KTWC.FW.W.0016.130619T1900Z-130620T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 307 PM MST TUE JUN 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST WEDNESDAY FOR THE ALPINE DISTRICT OF ZONE 146 FOR STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER RATING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST WEDNESDAY FOR THE ALPINE DISTRICT OF ZONE 146. * AFFECTED AREA...ALPINE DISTRICT OF THE WHITE MOUNTAINS IN NORTHERN FIRE WEATHER ZONE 146. * TIMING...FROM NOON TO 7 PM MST WEDNESDAY. * WINDS...SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...5 TO 10 PCT. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
196 WWUS85 KTWC 190947 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 247 AM MST WED JUN 19 2013 AZZ146-200200- /O.NEW.KTWC.FW.A.0009.130620T1800Z-130621T0300Z/ /O.CON.KTWC.FW.W.0016.130619T1900Z-130620T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 247 AM MST WED JUN 19 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING FOR THE ALPINE DISTRICT OF ZONE 146 FOR STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER RATING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE ALPINE DISTRICT OF ZONE 146 FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER RATING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE ALPINE DISTRICT OF ZONE 146. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING FOR THE ALPINE DISTRICT OF ZONE 146. * AFFECTED AREA...THE RED FLAG WARNING TODAY AND THE FIRE WEATHER WATCH TOMORROW ARE BOTH FOR THE ALPINE DISTRICT IN THE WHITE MOUNTAINS OF NORTHERN FIRE WEATHER ZONE 146. * TIMING...THE RED FLAG WARNING IS FROM NOON TODAY TO 7 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS IN EFFECT FOR LATE THURSDAY MORNING THROUGH THURSDAY EVENING. * WINDS...SOUTHWEST AT 18 TO 22 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...5 TO 9 PCT. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
850 WWUS85 KTWC 192135 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 235 PM MST WED JUN 19 2013 AZZ146-200200- /O.CAN.KTWC.FW.A.0009.130620T1800Z-130621T0300Z/ /O.CON.KTWC.FW.W.0016.000000T0000Z-130620T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 235 PM MST WED JUN 19 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR THE ALPINE DISTRICT OF ZONE 146 FOR STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER RATING... ...FIRE WEATHER WATCH IS CANCELLED... THE FIRE WEATHER WATCH HAS BEEN CANCELLED. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR THE ALPINE DISTRICT OF ZONE 146. * AFFECTED AREA...ALPINE DISTRICT OF THE WHITE MOUNTAINS OF NORTHERN FIRE WEATHER ZONE 146. * TIMING...THROUGH 7 PM MST THIS EVENING. * WINDS...SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...5 TO 10 PCT. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 18, 2:35 AM MST, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 18, 2:35 AM MST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 235 AM MST TUE JUN 18 2013 .SYNOPSIS...HOT AND DRY MOST OF THE WEEK. SOME MOISTURE WILL SEEP BACK INTO EASTERN AREAS LATER THIS WEEK FOR A CHANCE OF MAINLY MOUNTAIN THUNDERSTORMS BY FRIDAY INTO EARLY NEXT WEEK. && .DISCUSSION...DEEP WESTERLY FLOW ONCE AGAIN AS A STRONG LOW PUSHES INTO THE PACIFIC NORTHWEST AND THE RIDGE PHASES EAST OF US. DRY REGIME WITH SURFACE DEWPTS IN THE TEENS AND 20S AND PRECIPITABLE WATER A MEAGER 1/3 OF AN INCH (ABOUT HALF OF CLIMO FOR MID JUNE). DEEPER MOISTURE NOT THAT FAR AWAY IN SOUTHERN SONORA AND EASTERN NEW MEXICO...BUT NO MECHANISM TO GET IT HERE THE NEXT DAY OR TWO. AS THE RIDGE PHASES FURTHER DOWNSTREAM THE BLOCKING WEAK HIGH CIRCULATION IN NORTHERN MEXICO WILL RECONSOLIDATE IN TEXAS OVER THE NEXT 72 HOURS. AS THIS HAPPENS EXPECT SONORA AND CHIHUAHUA TO GET PRETTY ACTIVE AGAIN BY THURSDAY. STILL A WEAK WESTERLY COMPONENT TO OUR FLOW BUT GAINING SOUTHERLY INFLUENCE AS WE PUSH LATER IN THE WEEK. EXPECT ANOTHER ROUND OF MODEST MOISTURE INFLUXES TO BRING CONVECTION BACK TO THE SOUTHEAST PART OF THE STATE...ALBEIT A RELATIVELY LOW GRADE CONVECTIVE FORECAST THAT EMPHASIZES TERRAIN INFLUENCES. ECMWF BUILDS A SECONDARY HIGH CENTER BACK INTO NEW MEXICO MONDAY...THIS WOULD BE IDEAL FOR AN ADDITIONAL EARLY SEASON UPSWING IN ACTIVITY. UNTIL THEN THOUGH...HOT WITH TEMPERATURES ROUTINELY RUNNING 5 TO 8 DEGREES ABOVE CLIMO. SUMMER IS EITHER HOT AND DRY OR MODERATED BY THE MOISTURE...NOT MUCH IN BETWEEN. WE'LL KEEP COUNTING THE 100 DEGREE DAYS. && .AVIATION...SKC AND VFR CONDITIONS WILL PREVAIL THRU 19/06Z. GENERALLY LIGHT DIURNAL WINDS TRENDS...WITH SOME AFTERNOON GUSTS OF UP TO 20 KTS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...HOT AND DRY CONDITIONS WILL CONTINUE THROUGH THE MIDDLE OF THE WEEK. SOME MOISTURE WILL TRY TO SEEP BACK INTO EASTERN AREAS BY THURSDAY AND FRIDAY. EXPECT AN INCREASING CHANCE OF MAINLY MOUNTAIN THUNDERSTORMS FRIDAY INTO EARLY NEXT WEEK...MAINLY EAST AND SOUTH OF TUCSON. NORMAL DIURNAL WIND TRENDS WITH STRONGER GUSTS DURING THE AFTERNOON AND EARLY EVENING HOURS DUE TO DAYTIME HEATING. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON MEYER/RASMUSSEN
Nearby
Red Flag Warnings in Arizona, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.